# SDR DL73K021134

- Difficulty date: September 24, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 53,555 hours, 39,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P0131A
- Part serial: 41775
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER INSPECTION, FOUND FWD CABIN EMERGENCY LIGHT PATH LIGHTS INOP.  R&R AFT EMERGENCY LIGHT POWER PACK LOCATED UNDER CEILING LIGHT BY THE L1 DOOR ENTRANCE.
